# SDR YENA2024111301472

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 35,918 hours, 11,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Ext Overwing
- Component: Emergency Light, Airbus, UNKNOWN
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#369, BOS-FLL. 'DIRTY SOCK STRONG SMELL DURING DESCENT ALL THE WAY TILL LANDING (COCKPIT ONLY- NO SMELLS IN CABIN); COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR COMING FROM APU. DECONTAMINATION LEVEL 3 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. SUBTASK 05-50-00-869-051-A. A/C OK FOR SVC.'
